# SDR DALA2017092207035

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 13,987 hours, 5,054 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE SLOWING FOR APPROACH ON A DOWNWIND,  FLAP LEVER GAUGE REMAINED LESS THAN 1 DEGREE WITH FLAP HANDLE AT 5 DEGREES.  RAN TRAILING EDGE FLAP DISAGREE CHECKLIST AND LANDED WITH FLAPS 15 DEGREES. USED ALTERNATE EXTENTION CHECKLIST.  MAINTENANCE REPLACED THE CONNECTOR D275 IAW SWPM 20-61-11.  REPLACED THE LEFT FLAP POSITION TRANSMITTER IAW AMM 27-58. INSTALLED THE FLAP PDU MANUAL DRIVE SHEAROUT IAW AMM 27-51. ALL TESTED AND OPS NORMAL.
